# SDR DL738000554

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 2,592 hours, 1,446 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Box
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF T/O THRUST LOST NOSE WHEEL STEERING.  REGAINED CONTROL AFTER THROTTLES RETARDED.  INSPECTED ALL GEAR AND HARDWARE.  PERFORMED OPN CK OF NOSE GEAR STEERING.  PERFORMED HIGH SPEED TAXI CK.  ALL CKS OK.
